Some results of a class of univalent functions with negative coiffitions

  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract

    In this paper, we study a new subclass of univalent analytic functions with positive coefficients in the unit disk; we obtain main result, distortion theorem and some properties of this subclass.

    Keywords: Univalent Functions, Distortion Theorem, Linear Combination.

  • References

    1. N. E. Cho, S. H. Lee and S. Owa, A class of meromorphic univalent functions with positive coefficients, Koebe J. Math., 4 (1987), 43-50
    2. K. K. Dixit and Y. K. Mishra, Meromorphic starlike functions with positive missing coefficients, Acta Ciencia Indica, Vol. XXV, M. No. 2(1999), 211-219.
    3. H. J. A. Hussein and R. H. Buti, Some Geometric Properties of a Class of Univalent Functions with Negative Coefficients Defined by Hadamard Product with Fractional Calculus I, I.M.Forum, Vol. 6, 2011, no. 64, 3179 3188.
    4. H. Silverman, Starlike and convexity properties for hypergeometric functions, J. Math. Anal. Appl. 172(1993), 574-581.




Article ID: 3554
DOI: 10.14419/ijamr.v3i4.3554

Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.